# SDR A6WA20030069

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS ON THE LEFT AND RIGHT FUSELAGE ABOVE STRINGER 13 JUST AFT OF FRAME 29 EMANATING FROM THE RIVET LOCATIONS.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF FAX 1734-6070004.  (M)
